# SDR UPS07M50746

- Difficulty date: July 16, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STAB RIGHT NR 36 BARREL NUT BORE FOUND CORRODED.  CORR AT BARREL NUT BORE REMOVED PER SRM 51-21-01 VII R38.  BORE BOTTOM REMN BLEND OUT 0.160" DEEP & BORE REAMED TO 2.572" DIA, BOTTOM MACHINED DOWN 0.070" DEEP.  BARREL NUT BORE, BLEND OUT VOIDS & BOTTOM PERIPHERY RADIUS, SMOOTHEN & PROTECTED.  SLEEVE BUSHING FAB, PROTECTED & INSTALLED.  FAB & INSTALLED REPAIR DOUBLER & TAPER FILLERS.  REPAIR C/O ACCEPTABLE PER EN1445-07.
